# SDR 99ZZZX1912

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72CK
- Make and model: Lear 35A
- Aircraft serial: 165
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 1313503
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE EGT ERRATIC.  ENGINE SHUT DOWN AND UNEVENTFUL LANDING ACCOMPLISHED.  INSPECTION REVEALED TEMPERATURE INDICATING SYSTEM MALFUNCTION.  REPLACED TURBINE TEMP GAUGE WITH SERVICEABLE UNIT, SYSTEM OPERATIONALLY CHECKS GOOD.  NO RECOMMENDATION FOR PREVENTION KNOWN.
